# SDR CALA0200139

- Difficulty date: March 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3" CRACK IN UPPER FUSELAGE SKIN AT STA 178, WL 243, LBL 1.5. THE CRACKED DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SOEING DRAWING #65-45800 AND SRM 51-40-02.
